# SDR MASA2011062703099

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 21,910 hours, 15,251 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR W/N RETRACT.  ADJUSTED PX08, GEAR SWINGS GOOD.
